# SDR YENA2023024100185

- Difficulty date: February 22, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 02177
- Aircraft time: 70,756 hours, 25,500 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 16 LH SIDE ON INTERCOSTAL FITTING AT DOOR ST OP 7 POSITION, ON OPEN FASTENER HOLE 3, CRACK DIRECTION IS 3 O'CLOCK, A T FWD GALLEY AREA (1 EA); REF TO AEROMAN WO 2023 10/1 NR 2023-50170, REMOVED AND REPLACED INTERCOSTAL FITTING LOCATED ON FRAME 16 LH AT LEVEL OF DOOR STOP 7 AT FWD DONE BY
J. SIDGO 8632915 CHECKED BY M. SHUL 8632015 GALLEY I.A.W. A320 SRM 51-42-11, DRAWING D53112300 AND DRAWING D53112450.
